# SDR REXA2021092300744

- Difficulty date: September 17, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 31,246 hours, 21,324 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: 601R134002
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH AILERON LOWER L/E ON O/B END HAS HEAVY CHAFING.
"	"REPARIED & CW EO DRAWING # 681R13400 OF EO 601R13444 FOR RH LOWER
AILERON L/E ON OB END CHAFE.                                     
WVAC EMP STAMP # 796 MTC.                                        
"
